Jump to content

Search the Community

Showing results for tags 'alectinib'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • WELCOME NEW MEMBERS!
    • INTRODUCE YOURSELF!
  • STORIES OF SURVIVORSHIP
    • SHARE YOUR LUNG CANCER STORY
  • DISCUSSION FORUMS
    • GENERAL
    • LC SURVIVORS
    • NSCLC GROUP
    • SCLC GROUP
    • US VETERANS
    • CAREGIVER RESOURCE CENTER
  • TREATMENT FORUMS
    • CHEMOTHERAPY
    • IMMUNOTHERAPY
    • RADIATION
    • SURGERY
    • SUPPORTIVE CARE
  • LUNG CANCER NAVIGATOR
    • LUNG CANCER NAVIGATOR
  • NEWS / ADVOCACY
    • LUNG CANCER IN THE NEWS
    • ADVOCACY
  • LIVING WELL
    • HEALTHY LIVING / RECIPES
    • HOPE
    • JUST FOR FUN
  • SUPPORT
    • SUPPORT RESOURCES
  • GRIEF
    • GRIEF
  • TERMS OF USE
    • FEATURES AND SUPPORT

Blogs

  • An Advocates Perspective
  • Cheryncp123's Blog
  • Stay The Course
  • Lung Cancer Stories
  • Spree
  • Volunteer Voices
  • Caregivers Connection
  • Stage IV Treatment With S.B.R.T.
  • Susan Cornett
  • Robin S
  • Lung Cancer & Health Insurance: Tips on managing the mayhem.
  • Daze of My Life by Ken Lourie
  • CommUNITY Connection
  • Heather Smith
  • Lisa Haines
  • Veteran's Oprions
  • Cancer: holding his hand until his last breath
  • A Healthy Place
  • Lenny Blue
  • The Roscopal Effect
  • Ro
  • Sharron P
  • Loi ich suc khoe cua qua chi tu
  • Shanesga
  • Facts are stubborn things, but statistics are pliable

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


First name


Last name


City


Province or district (if non-US)


Postal code


Country


Interests

Found 2 results

  1. Hi, My wife was on Brigatinib when it was in the clinical trial stage. The drug was great for her for over 2 years. Then it stopped working and we've been trying a whole bunch of other treatment since 2017. Has anyone had experience of going back to a TKI (e.g. Brigatinib or Alectinib) after a break (e.g. several months to a year) to find that the tumours respond to the drug again? Thanks, Martin
  2. Hello All, I am only few months into this lung cancer experience, so any info would be appreciative. My NSCLC was discovered, actually by chance, only about 3 months ago. After some initial investigation, it was discovered to be metastasis and had move to some lymph nodes. I was initially treated every 3 weeks with and IV solution Keytruda. After several weeks the cancer was still moving so I was switched to pill form treatment with Crizotinib (Xalcori). The Criz REALLY elevated my liver enzymes so it was stopped and I was then started on a newer pill form, Alecensa (Alectinib). Now after day 9 of Alectinib I noticed serveral spots on my skin mainly on my torso, very similar to freckles. Be the end of the day and by day 11 a full blown raised rash had developed and was covering my entire body, EVEN the palms of my hand, and ITCH...!!!!! OMG I am going crazy. Has anyone had any similar experiences or words of wisdom to share????
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.